# SDR 99ZZZX115

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6560A
- Make and model: Cessna 180
- Aircraft serial: 32457
- System (JASC): 7602 · Mixture Control
- Part: Clamp
- Condition: Loose
- Location: Engine Bay
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE HAS HIGH BURN RATE DURING CRUISE.  FOUND MIXTURE CONTROL CABLE HOUSING VERY LOOSE.  INSTALLED TWO NEW CLAMPS.
